# SDR COMA0560115

- Difficulty date: February 9, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 7,144 hours, 6,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5469 FLAPS FAIL CAUTION.  INSPECTED FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
